Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Dense sigma-compact subsets of infinite-dimensional manifolds

Author: T. A. Chapman
Journal: Trans. Amer. Math. Soc. 154 (1971), 399-426
MSC: Primary 57.55
MathSciNet review: 0283828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper four classes of separable metric infinite-dimensional manifolds are studied; those which are locally the countable infinite product of lines, those which are locally open subsets of the Hubert cube, and those which are locally one of two dense sigma-compact subsets of the Hilbert cube. A number of homeomorphism, product, characterization, and embedding theorems are obtained concerning these manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55

Retrieve articles in all journals with MSC: 57.55

Additional Information

Keywords: Fréchet manifold, Hubert cube manifold, compact absorption property, Property Z, infinite deficiency, finite-dimensional compact absorption property
Article copyright: © Copyright 1971 American Mathematical Society